# SDR SWAA2013061016912

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 70,185 hours, 60,155 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 83062876
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY CLIMBING THROUGH APPROXIMATELY FL 290 THE "CABIN ALTITUDE" LIGHT ILLUMINATED W/CABIN ALTITUDE WARNING HORN.  R & R CABIN PRESSURE CONTROLLER IAW MM.
